Amendment to restarted copaxone today/another reaction

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mystery reader
Regular Member


Date Joined Jun 2007
Total Posts : 257
   Posted 1/28/2009 9:15 PM (GMT -7)   
As I stated in the other thread the injection went fine.  But around 6:00 I began shaking and was really cold.  I also am aching all over -- probablyf rom the shaking. At 7:30, I called Shared Solutions and they told me to take advil or tylenol and try again tomorrrow or call my neuro.  Took the advil. At 8:30, I took my temperature and it was 100.2. Still freezing and shaking all over. This afternoon when the nurse came my temp was 97; it usually runs low. I have now quit shaking and just retook my temperature and it was 99.5.
 
I am frustrated, depressed, and a bit miserable.  I cannot understand why I have these problems with every dmd.
 
Okay, I am going back to bed. Sorry for the typos -- I am on neurontin, ambien, and clonazepam mix.
Barb/mystery reader
Diagnosed April 2007
Started betaseron --  May 2007 -- experienced allergic reactions after 2 weeks
Started copaxone -- June 2007 -- stopped after 4 1/2 months;experienced  severe 5 IPIR's
Started tysabri -- December 2007
Stopped tysabri -- April 2008 (developed antibodies/severe reactions)


Sunnycitrus
Regular Member


Date Joined Apr 2007
Total Posts : 334
   Posted 1/28/2009 9:35 PM (GMT -7)   
Shoot, I'm so sorry Barb :-(

Gretchen1
Forum Moderator


Date Joined Jan 2007
Total Posts : 3550
   Posted 1/29/2009 7:15 AM (GMT -7)   

Wow Barb!

I am sorry.  You just may be one of those that can't take meds and has to go natural.  Hang in there.  Maybe wait for that claderbine to be released?


Gretchen       co-moderator MS board       diagnosed with MS July 2006
 
I have no lesions on my soul and so I will live with no limits.


mystery reader
Regular Member


Date Joined Jun 2007
Total Posts : 257
   Posted 1/29/2009 2:41 PM (GMT -7)   
I just heard from neuro and he said the same thing G. I told him I no longer knew what to do. He said as long as I remian stable -- no treatment. He also mentioned if I go on imuran or something similar, it could disqualify me from Claderbine. they also increase your chances of PML.
Barb/mystery reader
Diagnosed April 2007
Started betaseron --  May 2007 -- experienced allergic reactions after 2 weeks
Started copaxone -- June 2007 -- stopped after 4 1/2 months;experienced  severe 5 IPIR's
Started tysabri -- December 2007
Stopped tysabri -- April 2008 (developed antibodies/severe reactions)


Gretchen1
Forum Moderator


Date Joined Jan 2007
Total Posts : 3550
   Posted 1/29/2009 5:19 PM (GMT -7)   
I heard somewhere ( I don't really know how true it is ) that the percent of people who take DMDs are about fifty percent.  You certainly can't be alone in this not taking a med.  I know you are worried about the increase in lesions but try to remember that that doesn't always translate to clinical symptoms.  You ARE holding steady so try to focus on that.

Gretchen       co-moderator MS board       diagnosed with MS July 2006
 
I have no lesions on my soul and so I will live with no limits.

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 14, 2017 12:11 PM (GMT -7)
There are a total of 2,905,430 posts in 318,860 threads.
View Active Threads


Who's Online
This forum has 158218 registered members. Please welcome our newest member, Bob47.
338 Guest(s), 11 Registered Member(s) are currently online.  Details
NicHostetler, Italatin8, mattamx, PeppermintTea, tickbite666, Scaredy Cat, getting by, WalkingbyFaith, Bob47, OriolCarol, Kcheves